# SDR SWIA200819703

- Difficulty date: May 25, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 26,463 hours, 34,576 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT, THE CABIN PRESSURE BEGAN TO INCREASE FOLLOWED BY A "CABIN PRESS WARNING" MESSAGE.  FLIGHT 3616 - PRESSURIZED AIRCRAFT SEVERAL TIMES.  COULD NOT DUPLICATE.  OPS CHECK GOOD AT THIS TIME.
